Allerton-10 Paper Abstract

Close

Paper WeD3.1

Ciucu, Florin (T-Labs), Hohlfeld, Oliver (T-Labs), Hui, Pan (T-Labs)

Non-Asymptotic Throughput and Delay Distributions in Multi-Hop Wireless Networks

Scheduled for presentation during the Regular Session "Stochastic Networks: Control and Performance Analysis" (WeD3), Wednesday, September 29, 2010, 15:40−16:00, Butternut

Forty-Eighth Annual Allerton Conference, Sept 29 - Oct 1, 2010, University of Illinois at Urbana-Champaign, IL, USA

This information is tentative and subject to change. Compiled on September 22, 2017

Keywords Performance Analysis, Queuing Theory and Analysis, Wireless Communications

Abstract

The class of Gupta-Kumar results give the asymptotic throughput in multi-hop wireless networks but cannot predict the throughput behavior in networks of typical size. This paper addresses the non-asymptotic analysis of the multi-hop wireless communication problem and provides, for the first time, closed-form results on multi-hop throughput and delay distributions. The results are non-asymptotic in that they hold for any number of nodes and also fully account for transient regimes, i.e., finite time scales, delays, as well as bursty arrivals. Their accuracy is supported by the recovery of classical single-hop results, and also by simulations from empirical data sets with realistic mobility settings. Moreover, for a specific network scenario and a fixed pair of nodes, the results confirm Gupta-Kumar's $Omega(1/sqrt{nlog n})$ asymptotic scaling law.

 

 

All Content © PaperCept, Inc.

This site is protected by copyright and trademark laws under US and International law.
All rights reserved. © 2002-2017 PaperCept, Inc.
Page generated 2017-09-22  15:19:35 PST  Terms of use